# SDR YV3R2019092000189

- Difficulty date: September 14, 2019
- Submitted: September 20, 2019
- Operation: General aviation
- Aircraft: C-GFL
- Make and model: Robsin R44
- Aircraft serial: 2517
- Aircraft time: 162 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 200680
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 162 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD PRESSURE GAGE P/N: A600-4 IS ERRATIC/MALFUNCTIONING.
